Previous |  Up |  Next


[1] ANICHINI G., SCHUUR J. D.: Using a fixed point theoгem to describe the asymptotic behavior of solutions of nonlineaг ordinary diffeгential equations. Equazioni differenziali ordinaгie ed equazioni funzionali. Communicazioni del convegno Equadiff 78. Firenze 1978, 245-256.
[2] CODDINGTON E. A., LEVINSON N.: Theory of ordinary diffeгential equations. McGraw-Hill Book Co. Inc., New York-Toronto-London, 1955. MR 0069338
[3] COPPEL W. A.: Stability and asymptotic behavior of differential equations. D. C. Heath and Co., Boston, 1965. MR 0190463 | Zbl 0154.09301
[4] COPPEL W. A.: Disconjugacy. Springeг Verlag, Beгlin-Heidelberg-New York, 1971. MR 0460785 | Zbl 0224.34003
[5] DUNFORD N., SCHWARTZ J. T., BADE W. G., BARTLE R. G.: Lineaг operatoгs, Part II, Spectгal theoгy, Selfadjoint operators in Hilbert space. Russian tгanslation, Izdat. Miг, Moskva 1966. MR 0216304
[6] FAN K.: Fixed point and minimax theorems in locally convex topological lineaг spaces. Pгoc. Nat. Acad. Sci. U.S. 38, 1952, 121-126. MR 0047317
[7] GLICKSBERG I. L.: A furtheг geneгalization of the Kakutani fixed point theoгem, with applications to Nash equilibrium points. Pгoc Ameг. Math. Soc. 3, 1952, 170-174. MR 0046638
[8] HARTMAN P.: Oгdinaгy differential equations. Russian tгanslation, Izdat. Miг, Moskva, 1970.
[9] HARTMAN P., WINTNER A.: Lineaг diffeгential equations with completely monotone solutions. Amer. J. Math. 76, 1954, 199-201. MR 0059423
[10] ПEПИH A. Ю., MЫШKИC A. Д.: Oб ycлoвияx oгaничeннocти пpoизвoдныx oгaничeнныx peшeний oбыкнoвeнныx диффepeнциaльныx ypaвнeний. Дифф. ypaв. 1, 1965, 1260-1263.
[11] ЛEBИH A. Ю.: Heocцилляция peшeний ypaвнeния $x^{(n)} + p_1(t)x^{(n-1)}+ \cdots +p_n(t) x = 0.$. Уcпexи Maт. Hayк, XXIV, 146, 1969, 44-96.
[12] KANNAN R., LOCKER J.: On a class of nonlinear boundary value pгoblems. J. Differential Equations, 26, 1977, 1-8. MR 0481221
Partner of
EuDML logo